# SDR SWAA2023062955233

- Difficulty date: June 1, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221GF FWD O/B CORNER IS BROKEN (TANG)<[01] IDENTIFIED FLOOR PANEL 221GF IAW SRM 53-00-50-0I-1 FIGURE 2 TABLE 2   DAMAGE EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PAR.4 B  DAMAGE TO BE REPAIRED IAW SRM 53-00-50-2R-1   REMOVED (1EA) THROUGH INSERT TO FACILITATE REPAIR REMOVED DAMAGE TO THE LOWER SURFACE MEASURING 1'X0.8'; CLEANED; WITH NO CONTAMINATION NOTED IAW SRM 53-00-50-2R-1 PAR.3 A-F  OK TO POT;[02] VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 53-00-50-2R-1.;[08] LAID UP THE REPAIR; VACUUM BAGGED PERFORMED VACUUM LEAK CHECK THEN SET TO CURE IAW SRM 53-00-50-2R-1 PARA 3. STEPS K. 1. (A)-(C) & L (A)-(C).;[09] ADDITION CORRECTIVE ACTION 8. CALIBRATED TOOL USED HOT BONDER ID NCX000523 CAL DUE 06/2023;[10] VERIFIED CORRECTIVE ACTIONS 8 AND 9;[11] CURED THE REPAIR THEN REINSTALLED INSERT REMOVED IN CORRECTIVE ACTION 1. THEN CURED. IAW SRM 53-00-50-2R-1 PARA 3. M. STEPS (A)-(C) & N. PER GENERAL REPAIR SECTION SRM 53-00-50-2R-0 PARA 5. S. (1) STEPS (A)-(H) USING BMS5-107 ADHESIVE PER FIGURE 213 PAGE 30. REF DWG 141A5810-41.;[12] ADDITION CORRECTIVE ACTION LINE 11. CAL TOOL THERMOMETER ID ATS562 CAL DUE 10/2023.;[13] VERIFIED CORRECTIVE ACTIONS 11 AND 12;[14] FWD CABIN FLOOR PANEL 221GF FWD. O/B CORNER BROKEN TANG WAS REPAIRED IAW ARM 53-00-50-2R-1
